# SDR SWIA200312240

- Difficulty date: July 31, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 548 hours, 456 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7455001
- Part serial: 0610
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FLAPS FAILED WITH A 'FLAPS FAIL' CAUTION ON ED1.  REMOVED AND REPLACED FLAP CONTROL HANDLE IAW MM 27-51-01 OPS CHECK GOOD.
